# SDR DHL2005781528

- Difficulty date: February 15, 2005
- Submitted: March 10, 2005
- Operation: Air carrier
- Aircraft: N781DH
- Make and model: Boeing 727227
- Aircraft serial: 21996
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Torque Box
- Condition: Lightning Strike
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, PREVIOUS REPAIR ON LOWER TORQUE BOX LIGHTENING HOLE IMPROPERLY DONE R/SIDE AT FWD STA 1243.  REMOVED PREVIOUS REPAIR ON LOWER TORQUE BOX LIGHTENING HOLE R/SIDE AT FWD STA 1243 IAW B727 SRM B727 SRM 51-30-2.  STOP DRILL CRACK 250 TERIMINATED AT END OF CRACK IAW B727 SRM 51-10-1.  ACCOMPLISHED 727 HFEC INSPECTION 51-00-00 FIG 4 END OF CRACK IAW B727.  FABRICATED DOUBLER REPAIR MAT IDENTIFICATION 53-10-2 FIG 6, FROM MAT 7075T6 .040 DIM 4 X 4.625 INCH PO9001068 IAW B727 SRM 51-40-2 FIG 1.  ALODINED AND PRIMED IAW B727 SRM 51-10-2, INSTALLED DOUBLER REPAIR IAW B727 SRM 51-40-2 FIG 1.
